# SDR C2XA10RI083

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 20,235 hours, 15,329 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302508
- Condition: Overtemp
- Location: Nr 2
- Part time: 12,977 hours, 10,443 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3073 - GRR - FLIGHT CREW REPORTED NR 2 MAIN BATTERY OVERTEMP INDICATION ON EICAS.  CREW LANDED ACFT UNEVENTFULLY.  MX REMOVED AND REPLACED NR 2 MAIN BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
